# SDR R61A2024052900240

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 26,008 hours, 17,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012096
- Condition: No Test
- Location: Emergency Lights
- Part time: 26,000 hours, 17,737 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FUNCTIONAL CHECK OF EMERGENCY LIGHTS POWER UNIT, GOT AFT RH OUTBD FAIL MESSAGE. R&R AFT RH OB EMERGENCY BATTERY PACK.
